RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1970, Volume 34, Issue 3, Pages 639–661 (Mi izv2439)  

On quadrature formulas with smallest bound for the remainder on certain classes of functions. II

G. K. Lebed'


Abstract: In this article, as in the author's article $( ^1)$ with the same title, we consider questions related to optimal quadrature formulas.

Full text: PDF file (1411 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1970, 4:3, 645–669

Bibliographic databases:

UDC: 517.5
MSC: 65D32, 26A42, 41A55
Received: 21.07.1969

Citation: G. K. Lebed', “On quadrature formulas with smallest bound for the remainder on certain classes of functions. II”, Izv. Akad. Nauk SSSR Ser. Mat., 34:3 (1970), 639–661; Math. USSR-Izv., 4:3 (1970), 645–669

Citation in format AMSBIB
\Bibitem{Leb70}
\by G.~K.~Lebed'
\paper On quadrature formulas with smallest bound for the remainder on certain classes of functions.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1970
\vol 34
\issue 3
\pages 639--661
\mathnet{http://mi.mathnet.ru/izv2439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=263239}
\zmath{https://zbmath.org/?q=an:0198.08903}
\transl
\jour Math. USSR-Izv.
\yr 1970
\vol 4
\issue 3
\pages 645--669
\crossref{https://doi.org/10.1070/IM1970v004n03ABEH000925}


Linking options:
  • http://mi.mathnet.ru/eng/izv2439
  • http://mi.mathnet.ru/eng/izv/v34/i3/p639

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:142
    Full text:53
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020